# SDR N6WA201301080006

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 19,250 hours, 13,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT RBL 12.00 CRACKED ON BOTTOM FLANGE AT FS 275.  REPAIRED RBL 12.00 FLOORBEAM BOTTOM FLANGE CRACK IAW REO 670 53-11-780.
